# SDR DL72K001291

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,594 hours, 49,941 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Relay
- Condition: Failed
- Location: Pack Valve
- Component: BACR13CG2A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PRESSURIZATION AUTO FAILED TO STBY.  ATTEMPTED OPERATION IN STBY AND MANUAL.  CABIN DIDN''T PRESSURIZE.  FOUND PACK VALVE C/B POPPED.  LEVELED AT 8,000 FT, CABIN ALT 8,000. PSI DIF.  ISOLATED POPPING C/B TO R23 RELAY.  REPLACED BOTH R23 AND R22 RELAYS.  RESET C/B, RAN LT AND RT PACKS IN AUTO AND MANUAL.  OPS OK.
